# SDR 7AHR201408082105

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT CARGO TRACK AT STATIONS 1079, 1098, 1117, 1136 & 1150 IS CORRODED.  REMOVED SECTIONS OF TRACK & REPLACED IAW SRM 51-30-5 FIG 5.
